Doctor insights on:
Amoxicillin Diarrhea Baby
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Is it okay to give my baby probiotic drink(yakult),she has diarrhea for 2 weeks now.. Shes taking 3 cotrimoazole,metronidazole and co-amoxiclav.
Poor Baby: Wow, this is a lot of antibiotics! Please double check with your prescribing doctor on these doses, especially the amoxiclav, this is the one that is most notorious for diarrhea. Yes, you may give her a probiotic. If she is more than two or three days away from the last dose, please bring her back to the doctor for a check, given the length of diarrhea, and to check her weight. ...Read moreSee 1 more doctor answer
No: If you have diarrhea from salmonella, you can take clear liquids and a bland diet until the diarrhea resolves. You should not take imodium, (loperamide) as it will hold the bacteria in with the stool and cause your body to take extra time to clear it out of your system. If you develop fever, abdominal pain or blood in the stool you should see a doctor right away. ...Read moreSee 1 more doctor answer
Diarrhea start with augmentin (amoxicillin and clavulanate) n clindamycim for tooth.no diarrhea when on Flagyl for 10 days. 3 after diarrhea is back.Still on BRAT diet n probiotics.Started Flagyl without testing for c.diff. worrie?
Absolutely: The combination of Augmentin (amoxicillin and clavulanate) and clindamycin can alter the normal bacteria in your gut and lead to C. difficile enter0colitis. And, coincidentally, Flagyl (metronidazole) can treat uncomplicated C. diff. You need to be tested for C. diff. but, if the test is negative and your symptoms persist, don't stop there. I wish you the very best! ...Read moreSee 2 more doctor answers
Is diarrhea a common side effect of antibiotics, specifically clindamycin?What if my breastfed baby gets diarrhea, too?
Clindamycin diarrhea: Clindamycin can cause diarrhea and this can become very serious. A mother that is breastfeeding can pass Clindamycin to the baby via the breast milk, and the baby can develop diarrhea. Clindamycin diarrhea can lead to a bowel infection of c. Difficile which can be extremely dangerous. It is extremely important that you call your doctor and the babies pediatrician immediately. ...Read moreSee 2 more doctor answers
Took Augmentin (amoxicillin and clavulanate) for two days for strep throat. Got diarrhea from Augmentin (amoxicillin and clavulanate). Doctor changed antibiotic to Omnicef. How long until diarrhea goes away?
May take a week: Prevention of antibiotic associated diarrhea has been effective when probiotics are provided when antibiotic is prescribed. After diarrhea starts, the folllowing have been shown to shorten the course: L. rhamnosus GG, S. boulardii and two mixtures, one containing L. casei DN-114 001 and the other Lactobacillus acidophilus CL1285, all have good evidence of efficacy in preventing AAD in clinical trial ...Read moreSee 1 more doctor answer
15yr old has stomache pain vomitting and headaxhe for 4 days had yellow diarrhea on 4 day, hes taken pepto bismol, (bismuth subsalicylate) liperomide and gravol what's wrong?
Viral illness: Most likely a viral illness. Treatment should include clear liquids (with electrolytes!), tylenol (acetaminophen) for fever. If diarrhea is bloody or foul smelling and fever is 103 or more, see your doctor. Viral gastro should last 3-5 days. Resting the bowel with clear liquids is most important. Pepto and the other meds are not usually necessary and have some risks. ...Read more
Is fever normal after taking 6 doses of augmentin (amoxicillin and clavulanate) @ 26ml/day for scarlet fever?
Scarlet fever: Strep organism that causes scarlet fever is sensitive to augmentin (amoxicillin and clavulanate). After the third day your child should have responded to the antibiotic. Either he has been misdiagnosed or he isnt getting enough medicine. Take him back to the doctor for reevaluation. ...Read moreSee 1 more doctor answer
Change the milk: If your newborn is drinking a cow milk formula, then the milk may be the culprit. If this is a chronic problem review the symptoms with your doctor as well as the infant's weight. Another possibility is a virus which will resolve but keep your infant hydrated and review the symptoms with your doctor. ...Read more
Can my 5 month old take Pedia lye for diarrhea while having rsv. Was vomitting, Dr gave him Zofran (ondansetron). Now he has diarrhea?
Breastfeeding wife of 3 week old has food poisoning (diarrhea, some vomiting). Pediatrician said ok to breast feed. What can wife take?
Breastfeeding: Your wife should be staying hydrated most importantly. Drinking plenty of fluids/Gatorade is important. Don't take any Immodium, you want whatever is in you out of you, and not trap the organism in you. Bigger question is this a stomach bug or actual food poisoning, which if latter then what kind of food poisoning bc that will dictate if you need treatment or not. ...Read more
36 month old baby (20 kg) on Augmentin (amoxicillin and clavulanate) for tonsillitis. After 24 howrs , still fever. How much does it take for Augmentin (amoxicillin and clavulanate) to lower the Fever ?
Can anytime: The green color represents the pigment added to the poo by the bile, which is dark green. It usually goes through change as gut bacteria act on it and changes through shades of yellow then brown. If the poo spends less time inside it can be green any time. This is not an antibiotic reaction as much as it just means the poo spent less time inside. ...Read more
How to stop ABX associated diarrhea in 4 y/o? He's taking probiotics and eating yogurt. Amoxicillin is for strep. 3rd day of ten, very loose stools
16 Mth Baby family food poisoning vomiting over 20 times today started diarrhea (had for 24hrs)Hospital gave anti vomit tabs no change slight fever?
Dehydration dangers: For a toddler like this, maintaining hydration is absolutely key. If there's been this much vomiting and now diarrhea- I would go to the hospital at once to make sure your child is hydrated. You can tell by number of wet diapers, tear production etc - but best to have a doctor look at this. You don't want to take a chance with such a young, precious life. ...Read more
8month old baby diarrheal 6-7times/day for 6 days. Diarrheal after breast milk fed. Now only fed baby breast milk. No virus. Y diarrheal for so long?
Beware of dehydratio: Initially, the most important thing to worry about is not to allow your child to get dehydrated . Watch for urine production, presence of tears and moisture of the mouth, as well as signs of decreased activity and excessive somnolence. Continue breast feeding, offer additional oral rehydration fluids. If signs of dehydration or no improvement, seek medical attention as soon as possible. ...Read more
- Talk to a doctor live online for free
- Amoxicillin diarrhea
- Amoxicillin causes diarrhea
- Diarrhea after amoxicillin
- Ask a doctor a question free online
- Amoxicillin diarrhea treatment
- Can amoxicillin give you diarrhea?
- Baby allergic reaction amoxicillin
- Side effects of amoxicillin in babies
- Talk to a infectious disease specialist online